# SDR DALA2025033102376

- Difficulty date: March 30, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N826NW
- Make and model: Airbus A330-302
- Aircraft serial: 1701
- Aircraft time: 39,955 hours, 5,085 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Ground Damage
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3326 DAMAGE DUE TO GOLDHOFER SPINNING OUT. BETWEEN FRAMES 26.1 AND 27 AND STRINGER 51L AND 54R. CORRECTIVE ACTION: COMPLIED WITH ERA 624866-14 REV B OK FOR SVC. (0885299)
